# SDR SWAA051660

- Difficulty date: June 4, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 24,936 hours, 14,776 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Broken
- Location: Flap Track
- Component: Flap Track
- Component part number: 113A92061
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, FLIGHT ATTENDANT NOTIFIED COCKPIT THAT PIECE OF LT WING WAS FALLING OFF.  VISUAL INSPECTION CONFIRMED THAT NR 2 OUTBOARD T/E FLAP TRACK FAIRING CANOE EXTENDED BELOW WING.  REMOVED AND REPLACED NR 2 OUTBOARD T/E FLAP TRACK FAIRING CANOE DRIVE ROD PER MM.
